Previous |  Up |  Next


Title: On the continuity of the semivariation in locally convex spaces (English)
Author: Haluška, Ján
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 43
Issue: 2
Year: 1993
Pages: 185-192
Category: math
MSC: 28B05
MSC: 46G10
idZBL: Zbl 0796.46030
idMR: MR1274601
Date available: 2009-09-25T10:47:28Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] DOBRAKOV I.: On integration in Banach spaces 1.Czechoslovak Math. J. 20 (1970), 680-695. MR 0365139
Reference: [2] GOGUADZE B. F.: On Kolmogoroff Integrals and Some Their Applications.(Russian), Micniereba, Tbilisi, 1979.
Reference: [3] HALUŠKA J.: On the generalized continuity of the semivanation in locally convex spaces.Acta Univ. Carolin.-Math. Phys. 32 (1991), 23-28. MR 1146763
Reference: [4] KELLEY J. L.: General Topology.D. Van Nostrand, London-New York-Princeton-Toronto, 1955. Zbl 0066.16604, MR 0070144
Reference: [5] LUZIN N. N.: Integral and the trigonometric series.(Russian) In: Collected Works I, Izd. Akad. Nauk SSSR, Moscow, 1953, pp. 48-221.
Reference: [6] SMITH W., TUCKER D. H.: Weak integral convergence theorem and operator measures.Pacific J. Math. 111 (1984), 243-256. MR 0732069


Files Size Format View
MathSlov_43-1993-2_6.pdf 600.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo